Question for girls who have taken birth control pills.

Discussion in 'Love and Sex' started by Weeble, Aug 18, 2005.

  1. Weeble

    Weeble Member

    Messages:
    946
    Likes Received:
    15
    After about 4 months of use, I stopped taking them because of the fact that I could just never seem to remember to take them. I missed a whole week and instead of waiting and starting over after my period I decided to talk to my doctor about switching to the patch.

    Only one small problem. I'm 2 weeks late. I did have sex while I was still actively taking the pill and I was about mid cycle. I've taken 2 first response pregnancy tests, both which came up negative. Only the thing is, I've been pregnant twice and miscarried. Both times, different take home pregnancy tests came up negative. I had coincidentally had an exam within a few weeks after I had my "period"--in which I bled like a stuck pig for days and days--on both occassions. My doctor had informed me that I had actually miscarried (blue tinted cervex or something?). So I don't trust urine tests anymore.

    Will going off the pill cause your period to be this late? I have to make an apointment with my doctor but don't have access to a car until next week. I was just hoping someone could help ease my mind until then.
     
  2. KozmicBlue

    KozmicBlue Senior Member

    Messages:
    11,592
    Likes Received:
    12
    I stopped taking the pill for the same reason as you and am thinking about switching to the patch too, hehe. It seems like a good option for us who haven't been blessed with a good memory. ;) Anyhoo.. Going off the pill can mess up your cycle for a while so that sounds perfectly normal, so I don't think you have anything to worry about. :)
     
  3. antithesis

    antithesis Hello

    Messages:
    8,672
    Likes Received:
    39
    I definitely recommend the patch. That is what I use and it is soooo convenient. And even if you forget to change it on the right day, it actually lasts 10 days instead of just 7, so it's not problem.

    You probably are just experiencing irregularties, but it's definitely good to be completely sure!
     
  4. Weeble

    Weeble Member

    Messages:
    946
    Likes Received:
    15
    I wanted to go on the patch first but my doctor said that for a first time birth control that the pill is safer? I think she said something about the patch has more hormones then the pill and that if I had an allergic reaction that patch users react more violently then pill users. She told me to take the pill for 3 - 5 months and if I still wanted to use the patch after that then we'd deal with it then.
     
  5. lavender_dreams

    lavender_dreams Member

    Messages:
    28
    Likes Received:
    0
    My b/f and I broke up so I stopped using birth control for 2 months and the first month I hadn't used it I was almost 3 weeks late. My mom, a nurse, said it was normal. Take some Vitamin C pills and it should start it going again soon.

    Also, I recomend the Nuva Ring for birth control. You only have to put it in once a month. http://www.nuvaring.com I've never had a problem with it, and I never forget.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice